# SDR WX0A2022071874161

- Difficulty date: July 15, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N219NV
- Make and model: Airbus A320-214
- Aircraft serial: 1255
- Aircraft time: 49,776 hours, 31,981 cycles
- System (JASC): 2565 · Escape Slide
- Part: Megaphone
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

FORWARD FA MEGAPHONE APPEARS TO GOTTEN WET FROM RAIN, IS INTERMITTENT. / R/R FWD FA MEGAPHONE PER LOPA."
